On the tangential interpolation problem for H2functions

Daniel Alpay, Vladimir Bolotnikov, Yossi Peretz

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


The aim of this paper is to solve a matrix-valued version of the Nevanlinna-Pick interpolation problem for H2functions. We reduce this problem to a Nevanlinna-Pick interpolation problem for Schur functions and obtain a linear fractional transformation which describes the set of all solutions.

Original languageEnglish
Pages (from-to)675-686
Number of pages12
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - 1 Jan 1995

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics


Dive into the research topics of 'On the tangential interpolation problem for H2functions'. Together they form a unique fingerprint.

Cite this